Facebook Pixel

Eratic Bleeding

By September 21, 2011 - 10:14am
Rate This

Hi, I have been on Premique HRT Tablets for my menopause for over a year now, and have at present a vaginal bleed which is not heavy but a bit eratic for around 3 weeks now, along with sweating which happens every morning for the first hour when I get out of bed the sweating seems to be on my neck and face area, the hrt has helped at night with regards to hot flashes, been to see my GP who says that the bleeding and the sweating is all due to the menopause, have started to get a bit breathless as well, have had my lung function, heart trace and bloods done which have all come back okay, GP still says its the menopause but I am still worried any advice?

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Menopause Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!